Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Chronic recurrent multifocal osteomyelitis, pain in leg, pregnant, taking tylenol. How to reduce the pain?

My daughter is 17 and has Chronic recurrent multifocal osteomyelitis and has painin her right leg and she used to go to Scottish rite as a child. She is prgenant and is in pain and only takes tylenol . What can we do for her pain. She wants to go to the emergency room but we know they wont do anything but give her pain medicine . What can we do for her to relieve her pain?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hallo dear friend
i have studied your case
see pain in chronic osteomyelitis suggest recurrence of infection
you should confirm recurrence by doing blood investigation and X RAY of affected part
if infection confirmed start on antibiotic whichis safe in pregnancy[augmentin625]
after pregnancy we can prepare for long term mamagement

take dolo ER 650 for pain

physio - and exersizes for muscle strenghten
for further query contact
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor